# SDR 2000UALA00505

- Difficulty date: August 24, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 16,175 hours, 2,517 cycles
- Engine: Pwa PW4090
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1 & 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

N1 INDICATION: ERRATIC WHEN N1 IS ABOVE 9 PERCENT, RT ENGINE. N1 FLUCTUATIONS AFTER T/O.  AIR COND PACKS SURGING SOUNDS, SHORTLY AFTER NR 2 ENG. EPR AND N1 STARTED FLUCTUATING NR 2 EPR +- . 07 TO 08 EPR NR 2 N1,+- .3 TO .4.  *S/D*  AFTER THE HPSOV WAS INOP IN THE CLOSED POSITION, THE ENGINE STILL SURGED-EPR N1, N2.  BLEED PRESSURE FLUCUATED WITH THE HPSOV LOCKED CLOSED.  THE PRSOV WAS REPLACED AND NO SURGES WERE REPORTED AFTER THE ENGINE RUN-UP.  NO ADDITIONAL SURGE OCCURRENCE WERE REPORTED DURING THE FOLLOWING MONTH.
